This is my face tell me what u guys think
Jump to content
Posted 29 April 2013 - 12:53 PM
Posted 29 April 2013 - 01:24 PM
It's probably the accutane that is causing the problem. I've read a lot of threads with people who have had the exact same problem and once their course finished, the redness slowly went away.
Your skins looks great though and it's not really an unhealthy looking red, kinda makes your skin more glowing. I'm super pale and wouldn't mind my skin looking like that. I'm jealous of your hair too. That's one of the main reasons I posted just to make the point that your hair is cool
Edited by LewisS, 29 April 2013 - 01:24 PM.
Posted 29 April 2013 - 03:15 PM
It's the accutane. Use a sunscreen and/or wear a hat. It goes away once the treatment is stopped.
Posted 30 April 2013 - 12:45 AM
please try to lessen the time u're in the sun.
i've already mentioned moisturiser on the other post of urs.
i'm pleased to hear the power of ur med.
20mg and 10mg was fine for me.
i've heard people go for 80mg..it scares me personally.
i have a bad feeling about the bar soap u use.
i dnt stand for using a soap on face.at all.and i know many who doesnt either.
did ur derma give that to u?
when i was on accutane i was prescribed a cleansing lotion for sensitive skin(because dry skin is very sensitive).it was moisturising as well..which is good when on accutane.
redness is one of the many side effects of accutane.
it is suppose to go away with time when u stop.
but what i had was red skin due to extreme drying/cracking.
0 members, 0 guests, 0 anonymous users